Automatica, Vol.41, No.7, 1255-1262, 2005
A general stability criterion for congestion control with diverse communication delays
A unified duality model is proposed for describing the current Internet congestion control algorithms. Based on this model, the problem of the local asymptotic stability of the congestion control with heterogeneous propagation delays is formulated and solved. A general stability criterion is proved by using the stability theory for quasi-polynomials. (c) 2005 Elsevier Ltd. All rights reserved.